dietician-icon
Weight gain
My problem is that even i eat everything but my weight not gain because of foods.but when i start antidepressant pills with doctors prescription my weight start gain.and it doesn't stop.medicines are the main reason for my weight gain.what can i do for lose weight?
65 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swapan Banerjee (PhD)
Dietitian/Nutritionist 22 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi thanks for your query. I think u know there are lot of side effects of allopathic medicines & specially while used some antidepressant drugs. so best way to go by natural therapies like diet,yoga,free hand exercises. Now u take low calorie diet.very less rice,fast,junk, street, fried,cream base foods. No oily,fried  processed foods .take frequently meals & small quantities. Take whole grains,cereals low ,small pulses ,plenty of vegetables & fruits except banana, grapes, coconut. Oil,less NI butter,ghee,dalda.best way two hours rigorous exercises walking jogging, dynamic lifestyles.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.